T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Study and Evaluation of a European Option by Heston Model

( Volume 4 Issue 12,December 2017 ) OPEN ACCESS

Mohammed Lakhdar Hadji


In this work we propose an approximate numerical method for an option pricing by the Heston model. First we prove the existence and uniqueness of the solution in a weighted Sobolev space, and then we propose the finite element and finite difference methods to solve the considered problem. Therefore, we compare the obtained results for the two approaches, with those by the Monte Carlo method in Broadie-Kaya. To show the efficiency of the numerical approaches, we use different values of the interest rate and show improvements in the results for the convergence and cputime.

Paper Statistics:

Total View : 409 | Downloads : 400 | Page No: 38-42 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.